| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the insulin pump had prime anomaly.The customer¿s blood glucose was 202 mg/dl at the time of the incident.The customer reported that the pump was not detecting the reservoir and it kept going up.The customer reported that the insulin was coming out of the reservoir and tubing but the pump was not detecting the insulin coming out of the pump.The insulin pump will not be returned for analysis.